Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have rectal bleeding before periods. Reason?

Hi, last month just before my period was due I noticed rectal bleeding after going to the toilet, I thought at the time it was probably a mild form of hemmorhoids... however the same has happened this month, and I am again due to come on my period soon, the rectal blood is very red and very bright, but from what I know about hemmorhoids thats is normal, is there something wrong here? I am very worried.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
You could be having anal fissure or haemorrhoids.
There are various causes of blood in stools, for which you need to see a Proctologist.
However, rectal bleeding coinciding with periods is suggestive of endometriosis.
you should consult a gynecologist for pelvic examination and ultrasound.
If necessary, a laparoscopy is required to confirm the diagnosis.
take care.
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor